Connect with others who understand.

sign up log in
About MyParkinsonsTeam
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Was Just Diagnosed With PD & The DR. Prescribed Carbidopa/Levodopa.

I Was Just Diagnosed With PD & The DR. Prescribed Carbidopa/Levodopa.

I am in an early stage as my only symptoms are left hand tremor at rest. Anyhow, I took the meds for several days but they made me feel awful. So since it is not a "cure" I was wondering why take it at this point of time? Especially since it makes me nauseous.

A MyParkinsonsTeam Member said:

I hope you got my post about delaying carbadopa/levadopa. I did that too until my syptoms because worse. That helped my mental state as well as my body. Hope you can delay it too.

posted about 3 years ago
A MyParkinsonsTeam Member said:

It made my leg shaking worse so I stopped it

posted about 3 years ago
A MyParkinsonsTeam Member said:

When I was first diagnosed about 7 + years ago, my doc gave me a very mild pill because I only had my right hand shake every so often. i was diagnosed because when I was carrying coffee to our bedroom, my hand shook and I dropped one cup of coffee. My doctor said I had PD, but i really didn't believe him. I hadn't known anyone who had it, especially in my family. I took the first prescription but didn't take any more for several months. Then the shaking got worse, and I went to a neurologist who confirmed the diagnosis. However, I had a relatively long time without taking anything. I hope you won't have to take the meds for some time too. The pills weren't curing the disease, so I feel fortunate that I didn't have to take so many at the onset. I'm now taking the strongest. The symptoms get less then worse as time goes by. Good luck and God bless.

posted about 3 years ago
A MyParkinsonsTeam Member said:

Keep a diary of your meds and what happens before and after. This will help your health care providers and you to determine what to do next.

posted about 3 years ago
A MyParkinsonsTeam Member said:

I felt extremely anxious and jittery on carbidopa/levodopa. I decided I would far prefer to have a tremor than feel like that!

posted 4 months ago
Already a Member? Log in
MyParkinsonsTeam My Parkinson's disease Team

Thank you for signing up.

close